Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Stone-Weierstrass theorem


Author: Louis de Branges
Journal: Proc. Amer. Math. Soc. 10 (1959), 822-824
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0113131-7
MathSciNet review: 0113131
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Krein and D. Milman, On extreme points of regular convex sets, Studia Math. vol. 19 (1940) pp. 133-138. MR 0004990 (3:90a)
  • [2] L. H. Loomis, Introduction to abstract harmonic analysis, New York, van Nostrand, 1953. MR 0054173 (14:883c)
  • [3] M. H. Stone, The generalized Weierstrass approximation theorem, Math. Mag. vol. 21 (1948) pp. 167-184, 237-254. MR 0027121 (10:255a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0113131-7
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society